# SDR ASOA2013090608972

- Difficulty date: August 22, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 30,639 hours, 27,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT SIDE OF FRAME BRACKET, LOWER, AT BS 310 SERVICE DOOR CUTOUT.  REPAIRED IAW 601R-53021-2459.
